# SDR RRXA991313

- Difficulty date: January 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8085U
- Make and model: Doug DC-8-71F
- Aircraft serial: 45975
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Bs 1620
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CORROSION, FUSELAGE, R-2 DOOR FWD FRAME INSIDE WEB AT STA 1620, LONGERON 21 RIGHT.  DAMAGE EXCEEDED LIMITS IAW DC-8 SRM.  REMOVED DAMAGED, TREATED AREA IAW DC-8 SRM 51-1-8.  FABRICATED AND INSTALLED  2 EACH FITTINGS IAW DC8 SRM 51-2-0, 51-3-0, AND 51-1-21. (CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM).
